E-Prints Complutense

Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Boccardo, L. y Giachetti, D. y Murat, F. (1993) Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms. Journal of Differential Equations, 106 (2). pp. 215-237. ISSN 0022-0396

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

500kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S002203968371106X




Resumen

The authors study the nonlinear elliptic equation
(*) −div(a(x,u,Du))−div(Φ(u))+g(x,u)=f(x)in Ω
with the boundary condition (∗∗) u=0 on ∂Ω, where Ω is a bounded open subset of RN, A(u)=−div(a(x,u,Du)) is a nonlinear operator of Leray-Lions type from W1,p0(Ω) into its dual, Φ∈(C0(R))N, g(x,t)t≥0, and f∈W−1,p′(Ω). No growth hypothesis is assumed on the vector-valued function Φ(u). The term div(Φ(u)) may be meaningless for usual weak solutions, even as a distribution. The authors deal with a weaker form of (∗),(∗∗), solutions of which in W1,p0(Ω) are called the "renormalized solutions'' of the original problem (∗),(∗∗). This weaker form can be formally obtained from (∗) by means of pointwise multiplication by h(u), where h is a C1 function with compact support. They prove the existence of renormalized solutions of (∗),(∗∗) and give sufficient conditions under which a renormalized solution is a usual weak solution. Furthermore, the authors study Ls- and L∞-regularity of renormalized solutions.


Tipo de documento:Artículo
Palabras clave:renormalized solutions; nonlinear Leray-Lions operator; largest class of possible test functions
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Ciencias > Matemáticas > Análisis numérico
Código ID:16166
Depositado:11 Sep 2012 08:16
Última Modificación:06 Feb 2014 10:39

Descargas en el último año

Sólo personal del repositorio: página de control del artículo